# SDR DALA2017122808966

- Difficulty date: February 1, 2016
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 32,819 hours, 22,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 898-964
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30 AT MULTIPLE LOCATIONS BETWEEN BS 898 - 964.
